Bulg. J. Phys. vol.29 no.1-2 (2002), pp. 91-96

Homogeneous Kantowski-Sachs Model in Lyra Geometry

F. Rahaman1, N. Chakraborty2, J. Bera2, S. Das2
1Khodar Bazar, Baruipur, 24 Parganas (south), 743302 West Bengal, India
2Dept. Mathematics, J. U. Calcutta, 700032, India
Abstract. Cosmological models for homogeneous Kantowski–Sachs space–tume within the framework of Lyra geometry in the presence of a massless scalar field with flat potential are presented. Also some physical features of the model are discussed.

Full-text: PDF

go back